# SDR AALA951389

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN AFT CABIN FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR IN AFT CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
